# SDR ASAA9880133

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, GOUGE AND CRACK WAS FOUND IN FUSELAGE SKIN AT STATION 229, LONGERON 18L.  INSTALLED FLUSH DOUBLER IAW DC9 SRM 53-04 FIG 47.  (M)
